# SDR UIEA2013051700295

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 57,078 hours, 8,541 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WARNING BELL SOUNDS CONTINUOUSLY WITH RED MASTER BUT NO ASSOCIATED FIRE SYS RED LIGHT.  FOUND A-3 CARD, MASTER MON A FAULTING. CARD REPLACED AND OPERATES NORMAL IAW MM.
